# SDR CA981125016

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811113
- Condition: Failed
- Location: E/E Bay
- Part time: 46,683 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR EXTENDED, HAD BOTH RED AND GREEN INDICATION WHEN GEAR DOWN AND LOCKED.  REPLACED LANDING GEAR ACCESSORY MODULE.
